# SDR AU001216

- Difficulty date: November 5, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 908356G
- Condition: Separated
- Location: Cabin
- Part time: 2,281 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) FLIGHT ATTENDANT FORWARD DOUBLE SEAT SEPARATED FROM WALL.
